# SDR AALA201801269006

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53448004220702
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CORNER ANGLE AT FRAME 64 PLUS 1 INCH,  INBOARD FROM OUTER SKIN.  REPLACED THE ANGLE IAW SRM 52-41-11.
